# SDR IXXA20150115012

- Difficulty date: October 10, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 75,411 hours, 18,018 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T151072
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 652HB REAR SPAR TO TE RIB UPPER & LOWER CHORDS CORRODED AROUND NUTPLATES.  R & R LOWER CHORD IAW SRM 51-40-02.
